# SDR AALA201707189010

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WINDSCREEN FLOOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP.
